MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP
Model Number ADVIA CENTAUR XP
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the advia centaur xp instrument displayed cuvette pusher offline error.While troubleshooting, the operator scratched their hand while opening the cover of the instrument.The operator was wearing personal protective equipment (ppe) while troubleshooting the instrument.The operator immediately disinfected the scratch with water and soap and continued the troubleshooting wearing gloves.There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
The united states (us) customer contacted the siemens customer care center (ccc) and reported that the advia centaur xp instrument displayed cuvette pusher offline error.While troubleshooting, the operator scratched their hand while opening the cover of the instrument.Siemens remotely assisted the customer turned off the instrument, opened instrument cover, removed cuvettes through the cuvette¿s pathway which includes the preheater assembly, cuvette chute, ring loader and elevator, closed the cover, turned on the instrument, homed system and performed empty and fill ring.Siemens further evaluated the event and determined that mechanical obstructions caused by the cuvettes potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR XP
Common Device Name
ADVIA CENTAUR XP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key19382827
Report Number2432235-2024-00112
Device Sequence Number17090112
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public00630414573564
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2024
Initial Report FDA Received Date05/23/2024
Date Device Manufactured03/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown